Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 294, NWS Memphis, TN

April 27, 2011Itawamba County, Tishomingo County, Mississippi

NWS Memphis, TN issued this severe thunderstorm warning at Apr 27, 2011, 3:38 AM CDT for Itawamba County, Tishomingo County, Mississippi. It was in force for 24 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 27, 2011, 3:38 AM CDT (08:38 UTC)
Expired
Apr 27, 2011, 4:02 AM CDT
In force
24 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

Counties Itawamba County, MS, Tishomingo County, MS

The radar

The Columbus AFB radar (KGWX), 58 km from the middle of the area, began a volume at 08:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 27, 3:46 AM CDTTSTM WND DMGBelmont, MSLARGE TREES DOWN. STRUCTURE DAMAGE AT 2ND STREET IN BELMONT. OLD HWY 25 IN BELMONT COMPLETELY BLOCKED. TREE ON VEHICLE TRAPPING AN INDIVIDUAL. POSSIBLE TORNADO DAMAGE.
Apr 27, 3:48 AM CDTTSTM WND DMGBelmont, MSHOMES DAMAGED AND ONE HOME DESTROYED IN SOUTHERN TISHOMINGO COUNTY. POSSIBLE TORNADO DAMAGE.
Apr 27, 3:48 AM CDTTORNADO 25 Wsw Belmont, MSNUMBER OF HOMES...BUSINESSES...AND APARTMENTS DAMAGED. A LARGE METAL STORAGE BUILDING WAS SEVERELY DAMAGED. EF-2 TORNADO WITH ESTIMATED WINDS OF 125 MPH. PATH LENGTH 9.29 MILES. MAX PATH WIDTH OF 150 YARDS. END PT. 34.5559, -88.1572.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 26, 9:33 PM CDTTornado Watch PDSSPC7 hr
Apr 27, 2:26 AM CDTTornado WatchSPC6 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 8.6 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2011-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 468 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2011-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 334 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
468 J/kg
Mixed-layer CIN
-130 J/kg
Mixed-layer LCL
966 m above ground
0-6 km bulk shear
77 kt
0-1 km storm-relative helicity
334 m²/s²
0-3 km storm-relative helicity
505 m²/s²
Significant tornado parameter
0.7
Supercell composite
17.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

351 
WUUS54 KMEG 270838
SVRMEG
MSC057-141-270930-
/O.NEW.KMEG.SV.W.0294.110427T0838Z-110427T0930Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
338 AM CDT WED APR 27 2011

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN ITAWAMBA COUNTY IN NORTHEAST MISSISSIPPI...
  SOUTHERN TISHOMINGO COUNTY IN NORTHEAST MISSISSIPPI...

* UNTIL 430 AM CDT

* AT 338 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM 9 MILES WEST OF TISHOMINGO STATE PARK
  TO 7 MILES SOUTH OF FAIRVIEW...OR ALONG A LINE EXTENDING FROM 9
  MILES WEST OF TISHOMINGO STATE PARK TO FULTON...AND MOVING EAST AT
  50 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TISHOMINGO
  STATE PARK.

 THIS WARNING ALSO INCLUDES AREAS NEAR BAY SPRINGS LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A STORM SHELTER OR SMALL INTERIOR ROOM.

&&

LAT...LON 3424 8817 3425 8836 3447 8833 3447 8832
      3461 8832 3463 8813
TIME...MOT...LOC 0838Z 270DEG 43KT 3461 8830 3426 8830

$$
1 follow-up statement
927 
WWUS54 KMEG 270902
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
402 AM CDT WED APR 27 2011

MSC057-141-270911-
/O.CAN.KMEG.SV.W.0294.000000T0000Z-110427T0930Z/
TISHOMINGO MS-ITAWAMBA MS-
402 AM CDT WED APR 27 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ITAWAMBA AND
SOUTHERN TISHOMINGO COUNTIES IS CANCELLED...

AT 401 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA 
AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. 
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.

LAT...LON 3424 8817 3425 8836 3447 8833 3447 8832
      3461 8832 3463 8813
TIME...MOT...LOC 0901Z 270DEG 43KT 3461 8797 3426 8797

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 3:23 AM CDT, 15 minutes earlier.

Area forecast discussion, Apr 27, 3:23 AM CDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
323 AM CDT WED APR 27 2011

.DISCUSSION...

SHOWERS AND THUNDERSTORMS CONTINUE OVER MOST OF THE FORECAST AREA
EAST OF THE MISSISSIPPI RIVER THIS MORNING WITH POTENTIAL FOR
SEVERE WEATHER OVER PORTIONS OF NORTHEAST MISSISSIPPI.
TEMPERATURES REMAIN MILD WITH MOST LOCATIONS IN THE 60S TO LOWER
70S.

COLD FRONT EXTENDS FROM JUST SOUTH OF ST. LOUIS THROUGH WESTERN
ARKANSAS AND INTO CENTRAL TEXAS. THIS FRONT WILL MOVE THROUGH THE
FORECAST AREA TODAY AND PRODUCE ANOTHER ROUND OF THUNDERSTORMS.
SPC HAS A HIGH RISK OF SEVERE WEATHER OVER NORTHEAST MISSISSIPPI
WITH A MODERATE RISK OVER MUCH OF WEST TENNESSEE AND NORTH
MISSISSIPPI AND A SLIGHT RISK OVER THE REMAINDER OF THE FORECAST
AREA. IN ADDITION...MORE HEAVY RAIN IS EXPECTED TO FALL OVER THE
REGION ON TOP OF THE EXCESSIVE RAINFALL THAT HAS ALREADY FALLEN.
FLASH FLOOD WATCH CONTINUE IN EFFECT THROUGH TONIGHT.

THE FRONT WILL CLEAR OUT OF THE FORECAST AREA TONIGHT WITH A SMALL
CHANCE OF RAIN DURING THE EVENING HOURS. HIGH PRESSURE WILL BUILD
INTO THE REGION OVERNIGHT BRINGING COOLER AND DRIER CONDITIONS.
WINDS WILL BE ON THE BREEZY SIDE TONIGHT BUT NOT ENOUGH TO WARRANT
A WIND ADVISORY SO WILL CANCEL THAT PRODUCT.

HIGH PRESSURE WILL MOVE INTO THE REGION THURSDAY BRINGING SUNNY
SKIES AND SEASONABLE TEMPERATURES. THE HIGH SHOULD BE EAST OF THE
REGION BY FRIDAY BRINGING A RETURN OF SOUTH WINDS AND USHERING
WARMER AIR INTO THE FORECAST AREA FOR FRIDAY AND SATURDAY. BY FRIDAY
NIGHT...A NEW STORM SYSTEM MOVES INTO THE CENTRAL PLAINS AND TRACKS
NORTHEAST. THIS NEW STORMS SYSTEM WILL DRAG A COLD FRONT TOWARD
THE REGION BY SATURDAY NIGHT BRINGING MORE SHOWERS AND
THUNDERSTORMS BACK TO THE FORECAST AREA. THE FRONT WILL MOVE
SLOWLY THROUGH THE FORECAST AREA SUNDAY AND EARLY SUNDAY EVENING
BRINGING MORE THUNDERSTORMS.

HIGH PRESSURE BUILDS BACK INTO THE REGION BRINGING COOLER AND
DRIER CONDITIONS. TEMPERATURES WILL BE BELOW NORMAL FOR MONDAY AND
TUESDAY.

ARS

&&

AVIATION...

06Z TAF CYCLE

LARGE AREA OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE
ACROSS THE FORECAST AREA DURING THE OVERNIGHT HOURS AND INTO
WEDNESDAY MORNING. EXPECT IFR/MVFR CEILINGS AND VISIBILITIES WITH
THE LARGER THUNDERSTORMS. ALL OF THIS ACTIVITY WILL END BY
WEDNESDAY AFTERNOON WITH VFR CONDITIONS EXPECTED BY WEDNESDAY
EVENING. WINDS WILL BE MAINLY SOUTH AT 10 TO 20 KNOTS AND GUSTY
OUTSIDE OF THUNDERSTORM ACTIVITY.

ARS

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  76  51  73  53 / 100  20  10   0
MKL  76  46  71  46 / 100  30  10   0
JBR  71  47  72  49 / 100  20  10   0
TUP  82  52  73  49 / 100  30  10   0

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH THIS EVENING FOR CLAY-CRAIGHEAD-
     CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
     PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.

MO...FLASH FLOOD WATCH THROUGH THIS EVENING FOR DUNKLIN-PEMISCOT.

MS...FLASH FLOOD WATCH THROUGH THIS EVENING FOR ALCORN-BENTON MS-
     CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-
     MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
     TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.

TN...FLASH FLOOD WATCH THROUGH THIS EVENING FOR CARROLL-CHESTER-
     CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-HARDIN-
     HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-MCNAIRY-
     OBION-SHELBY-TIPTON-WEAKLEY.

&&
Hazardous weather outlook, Apr 26, 11:42 AM CDT, 15 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
1142 AM CDT TUE APR 26 2011

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-271045-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
1142 AM CDT TUE APR 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

THERE IS A HIGH RISK FOR SEVERE THUNDERSTORMS LATE THIS AFTERNOON
THROUGH THE OVERNIGHT FOR EAST CENTRAL ARKANSAS... NORTHWEST
MISSISSIPPI AND SOUTHWEST TENNESSEE. THERE IS A MODERATE RISK OF
SEVERE THUNDERSTORMS OVER THE REMAINDER OF THE MIDSOUTH.

THE HIGH RISK AREA INCLUDES THE MEMPHIS METRO AREA. AN ENHANCED RISK
OF STRONG...LONG TRACK TORNADOES WILL DEVELOP BY EARLY EVENING.
ADDITIONAL UPPER LEVEL ENERGY ARRIVE OVERNIGHT... LIKELY PROVIDING
AND ADDITIONAL ENHANCED RISK OF TORNADOES TOWARD DAYBREAK. THIS IS A
POTENTIALLY DANGEROUS SITUATION.

IN ADDITION TO THE TORNADO THREAT... STRONG OUTFLOW WINDS SUFFICIENT
TO TOPPLE LARGE TREES AND VERY LARGE HAIL WILL ALSO BE POSSIBLE FROM
LATE THIS AFTERNOON THROUGH THE OVERNIGHT.

THE CHANCES FOR FLASH FLOODING WILL INCREASE THIS EVENING...AND
CONTINUE THROUGH THE OVERNIGHT HOURS.

AREA RIVERS WILL CONTINUE TO RISE THROUGH NEXT WEEK...PUTTING STRESS
ON LEVEES. SIGNIFICANT... POSSIBLY RECORD BREAKING RIVER FLOODING IS
POSSIBLE ON THE MISSISSIPPI BY LATE NEXT WEEK AS RUN OFF FROM HEAVY
RAINFALL UPSTREAM BEGINS TO WORK ITS WAY SOUTH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS WEDNESDAY...FOR
AREAS EAST OF THE MISSISSIPPI RIVER. THUNDERSTORMS PRODUCING
TORNADOES... DAMAGING OUTFLOW WINDS AND LARGE HAIL MAY BE ONGOING AT
DAYBREAK. BY EARLY WEDNESDAY AFTERNOON ...A SQUALL LINE WILL CREATE
A PRIMARY RISK OF WIDESPREAD DAMAGING WINDS OVER AREAS OF WEST
TENNESSEE TO THE EAST OF MEMPHIS... AND OVER NORTHEAST MISSISSIPPI.

.SPOTTER INFORMATION STATEMENT...

LATE THIS AFTERNOON THROUGH WEDNESDAY AFTERNOON... STORM SPOTTERS...
EMERGENCY MANAGERS...AND LOCAL LAW ENFORCEMENT ARE ENCOURAGED TO
REPORT SEVERE WEATHER TO NATIONAL WEATHER SERVICE IN MEMPHIS.

PWB

In the hours before

Local storm report, Apr 27, 1:05 AM CDT, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
105 AM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0917 PM     TORNADO          SMITHVILLE              36.08N 91.30W
04/26/2011                   LAWRENCE           AR   LAW ENFORCEMENT

            HOMES DAMAGED

&&

RJO
Local storm report, Apr 27, 1:21 AM CDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
121 AM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 AM     FLASH FLOOD      HERNANDO                34.83N 89.99W
04/27/2011                   DESOTO             MS   LAW ENFORCEMENT

            NUMEROUS ROAD CLOSURES DUE TO FLASH FLOODING COUNTY WIDE

&&

RJO
Local storm report, Apr 27, 2:40 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
240 AM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0238 AM     TSTM WND DMG     OXFORD                  34.36N 89.53W
04/27/2011                   LAFAYETTE          MS   EMERGENCY MNGR

            TREES KNOCKED DOWN

&&

RJO
Local storm report, Apr 27, 3:11 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
311 AM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0238 AM     TSTM WND DMG     OXFORD                  34.36N 89.53W
04/27/2011                   LAFAYETTE          MS   EMERGENCY MNGR

            TREES KNOCKED DOWN. EMERGENCY MANAGER REPORTS POSSIBLE
            TORNADO.

&&

RJO
Local storm report, Apr 27, 3:16 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
316 AM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0312 AM     TORNADO          3 SW HICKORY FLAT       34.58N 89.22W
04/27/2011                   UNION              MS   EMERGENCY MNGR

            *** 1 INJ *** TORNADO ON GROUND. HIGHWAY 349 AND COUNTY
            ROAD 18. HOME DAMAGED AND ONE INJURY.

&&

RJO
Local storm report, Apr 27, 3:17 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
317 AM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 AM     TSTM WND GST     2 SW TUPELO             34.24N 88.76W
04/27/2011  E80 MPH          LEE                MS   TRAINED SPOTTER

            SEVERAL TREES DOWN

&&

RJO

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 7:00 PM CDTTornado WarningMEGCoahoma, Panola, Quitman, Tate, Tunica30 min
Apr 26, 7:06 PM CDTTornado WarningMEGCoahoma, Lafayette, Panola, Quitman54 min
Apr 26, 7:17 PM CDTTornado WarningMEGDeSoto, Marshall43 min
Apr 26, 7:19 PM CDTTornado WarningMEGDeSoto, Marshall, Panola, Quitman, Tate, Tunica56 min
Apr 26, 7:20 PM CDTSevere Thunderstorm WarningMEGDeSoto37 min
Apr 26, 7:21 PM CDTTornado WarningMEGBenton, Lafayette, Marshall, Panola, Quitman, Tate and 2 more54 min
Apr 26, 7:49 PM CDTSevere Thunderstorm WarningMEGBenton, Marshall56 min
Apr 26, 7:54 PM CDTTornado WarningMEGLafayette, Marshall, Panola, Tate51 min
Apr 26, 8:04 PM CDTTornado WarningMEGBenton, Lafayette, Marshall, Tate, Tippah, Union56 min
Apr 26, 8:07 PM CDTSevere Thunderstorm WarningMEGAlcorn, Benton, Marshall, Tippah68 min
Apr 26, 8:12 PM CDTTornado WarningMEGDeSoto, Marshall, Panola, Tate35 min
Apr 26, 8:26 PM CDTRiver Flood WarningMEGQuitman13 days
Apr 26, 8:53 PM CDTSevere Thunderstorm WarningMEGCoahoma, Quitman, Tunica67 min
Apr 26, 8:55 PM CDTTornado WarningMEGAlcorn, Benton, Tippah65 min
Apr 26, 8:57 PM CDTFlash Flood WarningMEGBenton, DeSoto, Lafayette, Marshall, Tate, Tippah6 hr
Apr 26, 8:58 PM CDTTornado WarningMEGBenton, Marshall, Tippah47 min
Apr 26, 9:01 PM CDTTornado WarningMEGCoahoma, DeSoto, Panola, Quitman, Tate, Tunica59 min
Apr 26, 9:09 PM CDTSevere Thunderstorm WarningMEGAlcorn, Benton, Tippah51 min
Apr 26, 9:52 PM CDTTornado WarningMEGCoahoma, DeSoto, Panola, Quitman, Tate, Tunica53 min
Apr 26, 9:53 PM CDTTornado WarningMEGTippah35 min
Apr 26, 10:04 PM CDTSevere Thunderstorm WarningMEGDeSoto56 min
Apr 26, 10:27 PM CDTSevere Thunderstorm WarningMEGDeSoto, Marshall, Tate48 min
Apr 26, 10:44 PM CDTSevere Thunderstorm WarningMEGCoahoma, DeSoto, Lafayette, Panola, Quitman, Tate and 1 more46 min
Apr 26, 11:13 PM CDTTornado WarningMEGDeSoto, Marshall, Panola, Tate47 min
Apr 26, 11:29 PM CDTFlash Flood WarningMEGCoahoma, DeSoto, Panola, Quitman, Tate, Tunica6 hr
Apr 26, 11:56 PM CDTSevere Thunderstorm WarningMEGBenton, Marshall, Tippah49 min
Apr 27, 1:54 AM CDTSevere Thunderstorm WarningMEGCalhoun, Chickasaw, Pontotoc, Yalobusha36 min
Apr 27, 2:07 AM CDTSevere Thunderstorm WarningMEGCalhoun, Lafayette, Pontotoc, Yalobusha23 min
Apr 27, 2:24 AM CDTTornado WarningMEGAlcorn, Tippah31 min
Apr 27, 2:26 AM CDTFlash Flood WarningMEGAlcorn, Benton, Lafayette, Marshall, Tate, Tippah4 hr
Apr 27, 2:27 AM CDTSevere Thunderstorm WarningMEGCalhoun, Chickasaw, Lafayette, Lee, Monroe, Pontotoc and 1 more48 min
Apr 27, 2:38 AM CDTSevere Thunderstorm WarningMEGBenton, Lafayette, Marshall, Pontotoc, Tippah, Union52 min
Apr 27, 2:42 AM CDTTornado WarningMEGBenton, Lafayette, Marshall, Tippah, Union48 min
Apr 27, 2:55 AM CDTTornado WarningMEGChickasaw, Itawamba, Lee, Monroe65 min
Apr 27, 3:11 AM CDTSevere Thunderstorm WarningMEGChickasaw, Itawamba, Lee, Pontotoc, Prentiss39 min
Apr 27, 3:13 AM CDTSevere Thunderstorm WarningMEGAlcorn, Prentiss, Tippah, Union47 min
Apr 27, 3:14 AM CDTTornado WarningMEGAlcorn, Prentiss, Tippah, Tishomingo, Union46 min
Apr 27, 3:48 AM CDTTornado WarningMEGTishomingo18 min
Apr 27, 6:33 AM CDTFlash Flood WarningMEGCoahoma, DeSoto, Panola, Quitman, Tallahatchie, Tate and 2 more4 hr
Apr 27, 6:57 AM CDTSevere Thunderstorm WarningMEGCoahoma, Quitman, Tunica48 min
Apr 27, 7:14 AM CDTFlash Flood WarningMEGAlcorn, Benton, Calhoun, Chickasaw, Itawamba, Lafayette and 10 more4 hr
Apr 27, 7:29 AM CDTTornado WarningMEGItawamba, Monroe46 min
Apr 27, 7:40 AM CDTSevere Thunderstorm WarningMEGCoahoma, Panola, Quitman, Tallahatchie, Tate, Tunica and 1 more50 min
Apr 27, 7:46 AM CDTFlash Flood WarningMEGTishomingo6 hr
Apr 27, 8:18 AM CDTSevere Thunderstorm WarningMEGBenton, Lafayette, Marshall, Panola, Tate, Tippah and 1 more42 min
Apr 27, 8:24 AM CDTTornado WarningMEGLafayette, Marshall, Panola, Pontotoc, Union51 min
Apr 27, 8:28 AM CDTTornado WarningMEGAlcorn, Benton, Lafayette, Marshall, Prentiss, Tippah and 2 more47 min
Apr 27, 8:58 AM CDTSevere Thunderstorm WarningMEGCalhoun, Chickasaw, Lafayette, Panola, Pontotoc, Yalobusha47 min
Apr 27, 9:07 AM CDTTornado WarningMEGAlcorn, Benton, Prentiss, Tippah, Tishomingo, Union38 min
Apr 27, 9:14 AM CDTTornado WarningMEGItawamba, Lafayette, Lee, Pontotoc, Prentiss, Tippah and 2 more46 min
Apr 27, 9:45 AM CDTSevere Thunderstorm WarningMEGCalhoun, Chickasaw, Itawamba, Lafayette, Lee, Monroe and 2 more45 min
Apr 27, 9:56 AM CDTSevere Thunderstorm WarningMEGAlcorn, Itawamba, Lee, Prentiss, Tishomingo34 min
Apr 27, 10:01 AM CDTTornado WarningMEGItawamba, Prentiss, Tishomingo25 min
Apr 27, 10:07 AM CDTSevere Thunderstorm WarningMEGItawamba, Lee, Monroe38 min
Apr 27, 10:08 AM CDTSevere Thunderstorm WarningMEGDeSoto37 min
Apr 27, 10:32 AM CDTFlash Flood WarningMEGCoahoma, DeSoto, Marshall, Panola, Quitman, Tallahatchie and 3 more4 hr
Apr 27, 10:55 AM CDTSevere Thunderstorm WarningMEGBenton, DeSoto, Marshall, Tate, Tippah, Tunica50 min
Apr 27, 11:10 AM CDTTornado WarningMEGDeSoto, Marshall, Tate50 min
Apr 27, 11:18 AM CDTFlash Flood WarningMEGAlcorn, Benton, Calhoun, Chickasaw, Itawamba, Lafayette and 10 more6 hr
Apr 27, 11:54 AM CDTSevere Thunderstorm WarningMEGCoahoma, DeSoto, Panola, Quitman, Tate, Tunica51 min
Apr 27, 11:56 AM CDTSevere Thunderstorm WarningMEGCoahoma, Panola, Quitman49 min
Apr 27, 12:06 PM CDTRiver Flood WarningMEGQuitman14 days
Apr 27, 12:06 PM CDTRiver Flood WarningMEGCalhoun10 hr
Apr 27, 12:13 PM CDTTornado WarningMEGCoahoma, Lafayette, Panola, Quitman, Tallahatchie, Yalobusha62 min
Apr 27, 12:33 PM CDTSevere Thunderstorm WarningMEGBenton, DeSoto, Marshall, Tate, Tunica42 min
Apr 27, 1:00 PM CDTTornado WarningMEGCalhoun, Lafayette, Marshall, Panola, Pontotoc, Quitman and 3 more60 min
Apr 27, 1:03 PM CDTTornado WarningMEGCalhoun, Lafayette, Panola, Tallahatchie, Yalobusha42 min
Apr 27, 1:19 PM CDTTornado WarningMEGCalhoun, Lafayette, Panola, Pontotoc, Quitman, Tallahatchie and 1 more41 min
Apr 27, 1:32 PM CDTSevere Thunderstorm WarningMEGBenton, Marshall, Tippah28 min
Apr 27, 1:37 PM CDTTornado WarningMEGCalhoun, Itawamba, Lafayette, Lee, Pontotoc, Prentiss and 3 more53 min
Apr 27, 1:45 PM CDTSevere Thunderstorm WarningMEGCalhoun, Chickasaw, Lafayette, Lee, Pontotoc, Union and 1 more45 min
Apr 27, 1:50 PM CDTSevere Thunderstorm WarningMEGAlcorn, Benton, Lafayette, Marshall, Panola, Prentiss and 2 more40 min
Apr 27, 1:55 PM CDTSevere Thunderstorm WarningMEGBenton, Marshall, Tippah12 min
Apr 27, 1:56 PM CDTFlash Flood WarningMEGTishomingo3 hr
Apr 27, 2:01 PM CDTTornado WarningMEGCalhoun, Chickasaw, Lafayette, Pontotoc, Yalobusha44 min
Apr 27, 2:23 PM CDTTornado WarningMEGAlcorn, Prentiss, Tippah, Tishomingo, Union37 min
Apr 27, 2:25 PM CDTSevere Thunderstorm WarningMEGAlcorn, Benton, Lafayette, Marshall, Prentiss, Tippah and 1 more50 min
Apr 27, 2:29 PM CDTTornado WarningMEGCalhoun, Chickasaw, Lee, Pontotoc, Yalobusha46 min
Apr 27, 2:31 PM CDTTornado WarningMEGCalhoun, Chickasaw, Lafayette, Lee, Pontotoc, Union44 min
Apr 27, 2:32 PM CDTAreal Flood WarningMEGCoahoma, DeSoto, Panola, Quitman, Tallahatchie, Tate and 2 more3 days

Nearby

Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.